MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-33
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer¿s representative (rep) regarding a patient who was impl anted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stimulation and gastrointestinal/pelvic floor.It was reported that the hcp noticed the insulation around the electrode separated from the lead itself.The hcp was using the lead introducer and the they noticed it prior to deploying the times.The hcp used another lead instead.No patient symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
Product analysis (b)(4).Analysis information -- 2018-09-27 10:22:46 cst pli# 30 product id# 3889-33 below is unedited, system generated text based on the analysis finding code(s) and test results.Analysis identified that the butt joint of the outer insulation was separated at the proximal end of the lead.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the healthcare provider (hcp) via a manufacturer¿s representative (rep): the lead was never implanted, the protective coating separated prior to implant and the lead was replaced/new lead was used.It was clarified that the lead separated when plastic snap on end of stylette was removed from the proximal end of the lead.There was no patient injury and no further complications were reported.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7812515
Report Number2649622-2018-13876
Device Sequence Number1195460
Product Code EZW
UDI-Device Identifier00643169864443
UDI-Public00643169864443
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Model Number3889-33
Device Catalogue Number3889-33
Device Lot NumberVA1SG9D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer09/11/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR